New Jersey, 2015

Flash Flood in New Jersey, May 28, 2015

May 28, 2015 · NWS PHI · 1 event in 1 county or zone

The combination of an approaching cold front and a sea breeze front helped trigger slow moving thunderstorms that caused flash flooding in Ocean County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The combination of an approaching cold front and a sea breeze front helped trigger slow moving thunderstorms that caused flash flooding in Ocean County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 28, 2:44 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, May 28, 2:44 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU MAY 28 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. HIGH
PRESSURE REESTABLISHES ITSELF OFF THE EAST COAST FRIDAY INTO
SATURDAY. ANOTHER COLD FRONT WILL THEN SLOWLY MOVE ACROSS THE
REGION SATURDAY NIGHT OR SUNDAY. HIGH PRESSURE WILL BUILD OVER
EASTERN CANADA EARLY NEXT WEEK WHILE THE FRONTAL BOUNDARY STALLS
TO OUR SOUTH.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AT 353 WE WILL CANCEL THE WATCH FOR THE NW NJ COUNTIES PER RECENT
COLLAB WITH SPC. CHECKING ON MORE DATA BETWEEN NOW AND THEN AND
THEN REWORKING GRIDS.

MOST OF THE SHOWERS ARE PRETTY SMALL SO FAR WITH MOSTLY HYDRO
ISSUES IN COASTAL CENTRAL NJ AND NOT EXPECTING MUCH MORE
DEVELOPMENT THE REST OF THE DAY AS DRY AIR ALOFT CHOKES OFF
POTENTIAL EXCEPT MAYBE COASTAL NJ.

TONIGHT... THERE COULD BE LEFTOVER SHOWERS AND ISOLATED TSTMS AFTER
6 PM, ESPECIALLY COASTAL NJ. WIND SHIFTS FROM WEST TO LIGHT NNE.
THERE MAY BE SOME PATCHY FOG/ST OVERNIGHT IN THE FRONTAL BOUNDARY
WITH CONFIDENCE FOR FOG/STRATUS FORMATION BELOW AVG. WILL INSERT
PATCHY FOG INTO THE WEATHER USING THE UPS CROSSOVER TOOL.

OTHERWISE A FAIR NIGHT AND A FEW DEGREES COOLER UP NORTH LATE AT
NIGHT DUE TO DRIER AIR.

FCST TEMPS ARE BASED ON THE WARMER 12Z/28 NAM MOS AND ALL OTHER
GUIDANCE IS DERIVED OFF A 50 50 BLEND OF THE 12Z/28 GFS/NAM MOS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A NICER DAY WITH LOWER DEWPOINTS...AN IDEAL SUMMER DAY KPHL
NORTHEASTWARD...WARM BUT RELATIVELY COMFORTABLE WITH LIGHT EAST
WINDS TURNING SE OR S DURING THE AFTERNOON. COOLER COASTS DUE TO
THE UPWELLED COOLER OCEAN WATERS, ESPECIALLY NNJ.

WE HAVE SMALL POPS IN DURING THE MORNING DELMARVA AND SPREADING
NWD THRU E PA IN THE AFTN BUT CONFIDENCE IS BELOW AVG. IT SHOULD
BE RAINFREE MOST OF OUR FORECAST AREA ON FRIDAY. ONLY CALLED IT
SHOWERS PER MORE STABLE ENVIRONMENT AND CHANCEY AT WORST IN SW
PORTION OF THE FCST AREA

FCST TEMPS BASED ON THE WARMER OF THE AVBL 12Z/28 NCEP GUIDANCE.
REMAINDER OF THE ELEMENTS DERIVED FROM THE 12Z/28 50 50 BLENDED
GFS/NAM MOS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGH PRES WILL REMAIN OFF THE COAST FOR THE START OF THE PD AS
CDFNT ADVANCES FROM THE W. WITH THE LOW OVER QUEBEC, WE WILL BE
WELL IN THE WARM SECTOR AND WITH OUT MANY TRIGGERS BESIDES DAYTIME
HEATING, EXPECT FRI NIGHT TO BE DRY AND EARLY SAT AS WELL. BY
LATER SAT, CUD SEE A FEW SHRA/TSTMS MAINLY N AND W.

BY LATER SAT INTO SUN, THIS IS OUR BEST SHOT TO SEE SOME DECENT
RAIN ACRS THE AREA, AND WE NEED IT. THE ECMWF, IS STILL A BIT
SLOWER WITH THE CFP, BUT OVERALL TIMING DIFFS HAVE DECREASED. SAT
NIGHT INTO SUN APPEARS TO BE THE WET TIME PD, THOUGH IT WONT BE
RAINING THE WHOLE TIME, AND CERTAINLY NOT EVERYONE WILL GET RAIN
AT THE SAME TIMES.

BEHIND THE FRONT, HIGH PRES WILL MOVE TO THE N AND BE ANCHORED IN
QUEBEC AS THE FRONT STALLS TO OUR S. NELY FLOW WILL SET IN THE
FCST WILL BE VERY DEPENDENT ON WHERE THE FRONT SETS UP. EXPECT MON
TO BE COOL AND DREARY WHETHER OR NOT IT RAINS, BUT THERE WILL BE
SCT SHOWERS AT LEAST, AND PSBLY MORE IN THE WAY OF PRECIP. GUID IS
STILL HAVING DIFFICULTY WITH DETERMINING OF WHERE THE STEADIEST
RAIN MIGHT BE AND HAS HAD PROBS OVER THE LAST FEW DAYS WITH THE
DETAILS OF THE FCST AROUND MON. THOSE STILL CONTINUE. IT SHUD BE
NOTED THAT THE CMC IS MUCH DRIER THAN EITHER THE GFS AND ECMWF ON
MON. THE GFS HAS A WET BIAS, BUT THE ECMWF, EXCEPT FOR ONE DAY
EARLIER THIS WEEK HAS BEEN CONSISTENT WITH SOME PRECIP FOR MON.

HIGH PRESSURE SLIDES ACROSS TO THE NORTH AND EAST OF THE REGION
MONDAY NIGHT. WITH HIGH PRESSURE REMAINING ENTRENCHED OVER THE
ATLANTIC OCEAN, THE COLD FRONT MAKES LITTLE HEADWAY THROUGH THE
REGION AND LOOKS LIKELY TO REMAINED STALLED ACROSS OR NEAR OUR AREA
THROUGH TUESDAY. AS THE NORTHEASTERN HIGH STARTS TO PUSH BACK INTO
OUR AREA, THE FRONT WILL PUSH OFFSHORE, AROUND WEDNESDAY. THE HIGH
THEN REMAINS OVER OUR AREA THROUGH THE END OF THE WEEK.

WITH THE FRONT REMAINING STALLED IN OUR AREA, A CHANCE FOR SOME
SHOWERS WILL CONTINUE THROUGH TUESDAY. AS THE FRONT STARTS TO PUSH
OFFSHORE SHOWER ACTIVITY WILL EXIT FROM NORTHWEST TO SOUTHEAST AND
AS THE HIGH BUILDS INTO OUR REGION, WE SHOULD REALLY START TO DRY
OUT, REMAINING DRY THROUGH THURSDAY.

TEMPS START OUT QUITE WARM, THEN TAKE A NOSEDIVE MON AND TUE
BEFORE RETURNING TO MORE NRML LEVELS BY THE END OF THE PD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER OF THIS AFTERNOON...VFR SCT-BKN AOA 5000 FT WITH BRIEF
IFR CONDS AND WNW WIND GUST 28-38KT IN SCT-BKN SHOWERS/TSTMS
DEVELOPING NOW, MAINLY SE OF I-95. PLEASE SEE TAFS FOR DETAILS ON
TIMING ANY SHOWERS/TSTMS THIS AFTERNOON. CFP POCONOS KABE/KRDG
ROUGHLY 21Z- 24Z TODAY. CONFIDENCE ON TSTM COVERAGE AND TIMING IS
LESS THAN IDEAL.

TONIGHT...CFP OCCURS ELSEWHERE WITH WIND SHIFTING TO LIGHT N AND
THEN NE. IFR ST/FOG MAY FORM IN THE FRONTAL ZONE OVERNIGHT OTRW
PREDICTING GENERALLY VFR. CONFIDENCE: BELOW AVERAGE DUE TO THE
UNCERTAINTY REGARDING THE FORMATION OF IFR ST/FOG OVERNIGHT.

FRIDAY...VFR WITH ANY LEFTOVER IFR DISSIPATING BY 14Z AND THEN
SCT-BKN CLOUDS AOA 4000 FT DURING THE AFTN. LIGHT E WIND DURING
THE MORNING BECOMING SE TO S DURING THE AFTERNOON.  ISOLATED
SHOWERS POSSIBLE FOR KILG AND KRDG DURING THE AFTN. THUNDER
UNLIKELY IN OUR AREA.

CONFIDENCE: AVERAGE.

OUTLOOK...
FRI NIGHT...VFR ERLY, THEN LOWERING CIGS/VSBYS WITH STRATUS/FOG
PSBL.  MDT CONFIDENCE

SAT...LOWER CONDITIONS PSBL ERLY, THEN BECOMING VFR DURING THE
DAY. SCT SHRA/TSRA MAINLY N AND W. MDT CONFIDENCE.

SAT NIGHT-MON...AN EXTENDED PERIOD OF MVFR/IFR CONDITIONS
POSSIBLE. A CHANCE OF RAIN EACH DAY. BEST POTENTIAL FOR
TSRA IS SUN WITH CFP SAT NIGHT INTO SUN. LOW CONFIDENCE ON EXACT
DETAILS.

MONDAY NIGHT THROUGH TUESDAY...IMPROVING CONDITIONS FROM NORTHWEST
TO SOUTHEAST. LINGERING SHOWERS WITH MVFR CEILINGS/VISIBILITIES
MONDAY NIGHT IMPROVING TO VFR BY LATE MORNING/EARLY AFTERNOON ON
TUESDAY.

&&

.MARINE...
OTHER THAN GUSTY WINDS NEAR ANY TSTMS LATE THIS AFTERNOON AND
EVENING, WE DO NOT ANTICIPATE SCA CONDITIONS THROUGH FRIDAY. SLY
FLOW TODAY SHOULD TURN NE ALONG THE NNE WATERS TONIGHT AND LIGHT
ONSHORE FRIDAY.

STRONGEST TSTM ACTIVITY SHOULD BE MONMOUTH AND OCEAN COUNTIES IN
THE 4P-630P TIME FRAME WHERE AN SMW MAY BE NEEDED?

OUTLOOK...

FRI NIGHT-SAT...SUB-SCA CONDS EXPECTED, ALTHOUGH WINDS MAY GUST
AROUND 20 KNOTS AT TIMES AND SEAS COULD APPROACH 5 FT BY THE END
OF THE PD.

SAT NIGHT-MON...INCREASING SEAS ESPECIALLY LATER SUN INTO MON
WITH WIND INCREASING ABOVE SCA CRITERIA AS WELL. AN SCA WILL
LIKELY BE BE NEEDED FOR A PORTION OF THIS TIME WITH THE FRONT TO
OUR S AND INCREASING NELY FLOW.

MONDAY NIGHT THROUGH TUESDAY...EASTERLY FLOW WILL CONTINUE ACROSS
THE WATERS THROUGH TUESDAY. SEAS WILL REMAIN ELEVATED ABOVE 5 FEET
ON THE OCEAN WITH WINDS GUSTING UP AROUND 25 KNOTS.

&&

.RIP CURRENTS...
NEW WEBLINK, WORKS BEST ON FIREFOX. DISPLAYS THE FCST GRAPHIC ETC.

WWW.WEATHER.GOV/PHI/SURFRIP4

LOW RISK CONTINUES THROUGH FRIDAY.

SUBSTANTIAL UPWELLING OCCURRED YESTERDAY WITH THE SOUTHERLY FLOW,
ESPECIALLY NNJ WATERS WHERE 44065 WATER TEMP DROPPED ALMOST 9
DEGREES IN 24 HRS DOWN INTO THE UPPER 40S EARLIER THIS MORNING.

CHILLY TO SWIM MOST OF CENTRAL AND NNJ BEACHES DESPITE WELL ABOVE
NORMAL LAND TEMPS.

&&

.CLIMATE...
MAY 2015...A TOP 5 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA.

CONSERVATIVE VALUES LISTED BELOW FROM OUR 5 AM SFT AND COOLING THE
NEAR MIDNIGHT SUNDAY NIGHT MAY 31 LOW TEMP DUE TO NLY FLOW CAA SUNDAY
EVENING.

ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 65.9 OR 6 DEGREES
ABOVE NORMAL. POR BACK TO 1922.  AT LEAST 5TH WARMEST ON RECORD.
1991 67.2
2012 66.1
1944 66.0
2004 65.9

PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 69.7 DEGREES OR 5.8
DEGREES ABOVE NORMAL.  SECOND WARMEST ON RECORD.

1991 70.8

NUMBER 3 WOULD BE 69.2 IN 2004.

ATLANTIC CITY  MAY 2015 65.9 OR 4.8 ABOVE NORMAL AND PROBABLE #3
POR BACK TO 1874

2004 66.9
1991 66.0
2015

WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST
1896 70.1
1991 69.1
2004 68.2
2015

NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DRAG 344
SHORT TERM...DRAG 344
LONG TERM...NIERENBERG
AVIATION...DRAG/NIERENBERG/MEOLA 344
MARINE...DRAG/NIERENBERG/MEOLA 344
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, May 28, 2:53 PM EST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT THU MAY 28 2015

NJZ001-007>010-PAZ054-055-062-292000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON-
353 PM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-061-070-071-
101>106-292000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED OR SCATTERED THUNDERSTORMS THIS AFTERNOON MAY PRODUCE
BRIEF POOR DRAINAGE FLOODING RAINS, ESPECIALLY IN NEW JERSEY
DELAWARE MARYLANDS EASTERN SHORE BETWEEN NOW AND 7 PM, AS WELL AS
ISOLATED WIND GUSTS TO NEAR 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 28, 3:17 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     TULPEHOCKEN TWP         40.44N  76.25W
05/27/2015                   BERKS              PA   BROADCAST MEDIA

            TREES DOWN IN THE REHRERSBURG AREA

0525 PM     TSTM WND DMG     UPPER MERION TWP        40.08N  75.35W
05/27/2015                   MONTGOMERY         PA   PENNDOT

            TREES DOWN.

0540 PM     TSTM WND DMG     MORRIS PLAINS           40.84N  74.48W
05/27/2015                   MORRIS             NJ   SOCIAL MEDIA

            TREES AND POWER LINES DOWN.

0558 PM     TSTM WND DMG     WESTVILLE               39.87N  75.13W
05/27/2015                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES DOWN ON WALNUT STREET

0603 PM     TSTM WND DMG     SEWELL                  39.77N  75.14W
05/27/2015                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES DOWN ON WHITE PINE DRIVE

0603 PM     TSTM WND DMG     SEWELL                  39.77N  75.14W
05/27/2015                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES DOWN AT THE INTERSECTION OF HEMLOCK ROAD AND
            HURFFVILLE CROSSKEYS ROAD

0603 PM     TSTM WND DMG     SEWELL                  39.77N  75.14W
05/27/2015                   GLOUCESTER         NJ   EMERGENCY MNGR

            POWER LINES DOWN ON EAST HOLLY AVENUE

0609 PM     TSTM WND DMG     GLASSBORO               39.70N  75.11W
05/27/2015                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON WILMER STREET

0712 PM     TSTM WND DMG     WASHINGTON TWP          39.75N  75.07W
05/27/2015                   GLOUCESTER         NJ   911 CALL CENTER

            MULTIPLE TREES DOWN...A FEW TREES DOWN ON CARS.

&&

EVENT NUMBER PHI1500199 PHI1500200 PHI1500201 PHI1500203 PHI1500204
PHI1500205 PHI1500206 PHI1500207 PHI1500202

STAFF

The radar

The Philadelphia radar (KDIX), 26 km away, was scanning. The volume nearest the first event began at 20:47 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Ocean

When
May 28, 3:45 PM EST to 6:00 PM EST
Where
Ocean County, 1.01 mi ENE of Gilford Park to 1.32 mi ESE of Gilford Park
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.954, -74.112

Slow moving thunderstorms caused flash flooding in Toms River Township. New Jersey State Route 37 was flooded from Vaughn Avenue to the Thomas A. Mathis Bridge. Multiple vehicles were trapped in the flood waters with water up to their windows. No serious injuries were reported. Between 20 and 30 water rescues occurred. Flooding was also reported along Adams Avenue and Bash Road near New Jersey State Route 37 in Toms River. Event precipitation totals within Toms River included 5.24 inches and 4.60 inches.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578244.